Home > Preview
The flashcards below were created by user
on FreezingBlue Flashcards.
Overdose symptoms of CNS Stimulants are:
- Increased body tempature
Methods of administration for CNS Stimulants are:
CNS Stimulants will cause the following symptoms in the circulatory system
Pulse rate, blood pressure and body tempature will all be up.
The general indicators of CNS Stimulants are:
- Body tremors
- Exaggerated reflexes
- Redness to nasal area
- Runny nose
- Loss of appetite
- Increased alterness
- Dry mouth
The Romberg's for CNS Stimulants users is
The duration of effects for CNS Stimulants is
5 minutes to 12 hours depending on the substance.
CNS Stimulants will reflect the following symptoms in the eyes.
Lack of Convergence
Reaction to Light
- HGN, VGN and Lack of convergence are not present
- Pupils will be dilated
- Reaction to ligth will be slow
What would you like to do?
Home > Flashcards > Print Preview